# SDR SIMA20170202003

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON LOWER FWD ENGINE YOKE CRACKED AFT SIDE. REMOVED AND INSTALLED NEW LT PYLON LOWER FWD ENGINE YOKE IAW EO EM-54MR-386R1.
